# SDR CALA2022021800420

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100671
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK} L-4 DOOR INNER SKIN LOWER HINGE ARM LIGHTENING HO LE IS CRACKED.  TRANSCRIBED FROM HAECO GSO TASK CARD 9283246
